# SDR SWAA2012111509462

- Difficulty date: October 31, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 16,261 hours, 9,618 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED.  REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL PER MM.
